# SDR UALA2011053102631

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,525 hours, 22,866 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 1640 RBL 41 TO RBL 52 HAS SIGNS OF CORROSION.  MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION FROM FLOORBEAM BETWEEN RBL41-52 & FOUND OUT OF LIMITS.  FABRICATED & INSTALLED T-CHORD SECTION, ANGLES & REPAIR PARTS AMT & INSP'D.
